Author Topic: CNS just cant calm down!  (Read 1635 times)

[Buddie]

CNS just cant calm down!
« on: March 09, 2011, 11:19:20 pm »
Husband says his CNS just can't calm down? Anyone else.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: CNS just cant calm down!
« Reply #1 on: March 10, 2011, 01:33:36 am »
Hi Teacher.

Yeah, unfortunately the CNS goes into overdrive during benzo withdrawal. 
This seems to be the cause of so many of our symptoms (anxiety, insomnia, trembling, etc.)
It's extremely unpleasant, but time will eventually heal.

All my best to you and your husband!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: CNS just cant calm down!
« Reply #2 on: March 10, 2011, 01:38:51 am »
Absolutely, the cns rebounds at every single level, senses, GI, brain, body as a whole.  Takes a while to settle.  Tell him it's normal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: CNS just cant calm down!
« Reply #3 on: March 10, 2011, 02:09:00 am »
yep -its a giant rebound from the benzo holding adrenalin/fear down-and happens to all of us i think. it will go down.

i really hate it still getting it 5 weeks out,
« Last Edit: March 12, 2011, 09:37:06 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.